# SDR UIEA2017072401294

- Difficulty date: July 24, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 89,760 hours, 20,433 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, THE LT ENGINE BLEED OFF ADVISORY MESSAGE DISPLAYED.  ASSOCIATED OFF LIGHT IN LT ENGINE BLEED SWITCH WAS NOT ILLUMINATED, AND LEFT ENG BLEED VALVE WAS VERIFIED TO BE OPEN.  COMPLIED WITH FIM.  ACCOMPLISHED A PRSOV TEST IAW AMM 36-11-09.  OPS CHECKED GOOD.
